# SDR UPS04843200

- Difficulty date: September 27, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 327
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHTS INOP.  ALL SWITCHES & BREAKERS WERE OFF PRIOR TO TEST.  REPLACED BATTERY PACK, OPS CHECK OK.
